# SDR NWAA082586623

- Difficulty date: June 8, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 100,343 hours, 17,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND UPPER DECK FLOOR TRACK LIGHTING AND ZONE-B FLOOR TRACK LIGHTING INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY AND BATTERY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (A)
